# SDR QXEA0200811

- Difficulty date: May 8, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRONT SPAR CAP HAS BEEN CHAFED BY LEADING EDGE.  RT WING INBOARD LEADING EDGE LOWER SPAR CAP AT STATION YW57.  REPAIRED IAW RD 8-57-811.
